# SDR IPXA2020082159281

- Difficulty date: August 19, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N370UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 66241
- Aircraft time: 1,003 hours, 400 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Flight Deck
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT BETWEEN 10,000 AND 8000 FEET ENCOUNTERED DIRTY WATER SOCK SMELL FROM AIR CONDITIONING.RAN BOTH PACKS FOR 1 HOUR IAW AMM 21- 00-00-862-001. NO ODOR DETECTED, COULD NOT DUPLICATE MALFUNCTION. OK TO CONTINUE.
